# SDR IPXA2019050941943

- Difficulty date: April 28, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 73,648 hours, 11,872 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6027512
- Part serial: 007
- Condition: Gouged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT WING NR 3 SLAT INNER SKIN IS GOUGED. REPAIRED GOUGED RT WING NR 3 SLAT INNER SKIN BETWEEN STA. XOS=455 TO XOS=498 IAW SRM 57-40-01 REPAIR 3 FIG. 201. (MAJOR)
